[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.141.60. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1981

Fever, Rash, and Myalgias of Disseminated Candidiasis During Antifungal Therapy

Author Affiliations

From the Departments of Medicine (Drs Arena, Perlin, Weiser, and Armstrong) and Pathology (Dr Brahman), Memorial Sloan-Kettering Cancer Center, New York.

Arch Intern Med. 1981;141(9):1233. doi:10.1001/archinte.1981.00340090129031
Abstract

• A patient with acute lymphocytic leukemia was seen initially with the signs of fever, rash, and myalgias that occurred sequentially despite antifungal therapy. Culture- and necropsy-proved Candida tropicalis infection was responsible. The appearance of myositis in a patient receiving adequate amphotericin B therapy for a sensitive C tropicalis infection suggests a poor prognosis.

(Arch Intern Med 1981;141:1233)

×